zbMATH — the first resource for mathematics

Existence and global attractivity of the unique positive almost periodic solution for a model of hematopoiesis. (English) Zbl 1224.34150
Summary: Sufficient conditions are obtained which guarantee the uniform persistence and global attractivity of solutions for a model of hematopoiesis. Then, some criteria are established for the existence, uniqueness and global attractivity of almost periodic solutions to some almost periodic system.

34C60 Qualitative investigation and simulation of ordinary differential equation models
34C27 Almost and pseudo-almost periodic solutions to ordinary differential equations
Full Text: DOI
[1] M M A El-Sheikh, A Zaghrout, A Ammar. Oscillation and global attractivity in delay equation of population dynamics, Appl Math Comput, 1996, 77: 195–204. · Zbl 0848.92018
[2] A M Fink. Almost Periodic Differential Equations, Lecture Notes inMathematics Vol 377, Spring-Verlag, 1974. · Zbl 0325.34039
[3] K Gopalsamy, M R S Kulenovic, G Ladas. Oscillation and global attractivity in models of hematopoiesis, J Dynam Differential Equations, 1990, 2: 117–132. · Zbl 0694.34057
[4] I Györi, G Ladas. Oscillation Theory of Delay Differential Equations With Applications, Clarendon, 1991. · Zbl 0780.34048
[5] J K Hale. Theory of Functional Differential Equations, Spring-Verlag, 1977. · Zbl 0352.34001
[6] G Karakostas, C G Philos, Y G Sficas. Stable steady state of some population models, J Dynam Differential Equations, 1992, 4: 161–190. · Zbl 0744.34071
[7] Y Kuang. Delay Differential Equations with Applications in Population Dynamics, Academic Press, 1993. · Zbl 0777.34002
[8] B M Levitan, V V Zhikov. Almost Periodic Functions and Differential Equations, Cambridge University Press, 1982. · Zbl 0499.43005
[9] G Liu, J Yan, F Zhang. Existence and global attractivity of unique positive periodic solution for a model of hematopoiesis, J Math Anal Appl, 2007, 334: 157–171. · Zbl 1155.34041
[10] M C Mackey, L Glass. Oscillations and chaos in physiological control systems, Science, 1977, 197: 287–289. · Zbl 1383.92036
[11] S H Saker. Oscillation and global attractivity in hematopoiesis model with periodic coefficients, Appl Math Comput, 2002, 142: 477–494. · Zbl 1048.34114
[12] X Yang. On the periodic solution of neutral functional differential equations, J Systems SciMath Sci, 2006, 28: 684–692. (in Chinese) · Zbl 1133.34038
[13] X Yang, R Yuan. Global attractivity and positive almost periodic solution for delay logistic differential equation, Nonlinear Anal (TMA), 2008, 68: 54–72. · Zbl 1136.34057
[14] T Yoshizawa. Stability Theory and the Existence of Periodic Solutions and Almost Periodic Solutions, Appl Math Sci Vol 14, Springer-Verlag, 1975. · Zbl 0304.34051
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.